# SDR SWAA2012032902708

- Difficulty date: March 29, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 75,168 hours, 62,435 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645262A
- Part serial: MA3876
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B GROUND SPOILER DELAMINATED AT TRAILING EDGE.  REMOVED AND REPLACED SPOILER IAW MM.
